# SDR MASA2013100216786

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 23,702 hours, 19,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 ESCAPE PATH LIGHT OUT.  SECURED PATH LIGHTING STRIP.
